A criterion of solvability of resonant equations and construction of their solutions
We establish conditions for the existence and determine the general structure of solutions of resonant and iterative equations in a Banach space and their algorithmic realization.
How to Cite
BoichukО. A., V. L. Makarov, and V. A. Feruk. “A Criterion of Solvability of Resonant equations and Construction of Their Solutions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 10, Oct. 2019, pp. 1321-30, https://umj.imath.kiev.ua/index.php/umj/article/view/1517.